# SDR VNAA2015071900017

- Difficulty date: July 19, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N718PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10175
- Aircraft time: 25,799 hours, 25,762 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Out Of Rig
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FLAPS FAIL AT 43 DEGREES ON FINAL APPROACH.  RESELECTED 30 DEGREES AND THEN 45 DEGREES AND FLAPS FAILED AT 43 DEGREES AGAIN.  CREW LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED FLAP SYSTEM, PERFORMED ELECTRICAL RIG OF FLAPS, CLEARED FLAP AND SLAT INHIBITS AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
